# SDR 2002UALA01150

- Difficulty date: July 8, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 48,333 hours, 5,292 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: B, E, A

## Discrepancy

COMPRESSOR STALL ON NR 4 ENGINE.  SUPPLEMENTAL DATA UPDATE THIS IS A GROUP 3 (TAKEOFF ) SURGE DUE TO EXCESSIVE HPC REAR STAGE BLADE TIP CLEARANCE.  ENGINE WAS REPLACED AT TERMINATION OF THE FERRY FLIGHT FOR COMPRESSOR REFURBISHMENT. PW4000 ENGINE TAKE-OFF SURGES ARE BEING MANAGED PER AD 2001-25-11
